MAUDE Adverse Event Report: WELCH ALLYN INC VS100 POWER SUPPLY SET/PLUGB/US; REFRACTOMETER, OPHTHALMIC

WELCH ALLYN INC VS100 POWER SUPPLY SET/PLUGB/US; REFRACTOMETER, OPHTHALMIC
Model Number 106369
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The spot vs100 is intended for vision screening of subjects from the age of 6 months through adults.The device evaluates a subject¿s refraction, pupil size and visual gaze for determining the need for referral to for further evaluation.A medical (vision) professional.Spot vs100 is indicated for use when evaluation of individuals for poor vision and refractive errors is needed.Baxter has requested for the device to be returned for analysis but it has not been received.If the device is returned, findings of the investigation will be provided in a follow up report.Although the reported event did not result in a serious injury, the report of a damaged power cord with exposed wires could potentially contribute to a serious injury or death, if the malfunction were to recur.Therefore, baxter considers this complaint a reportable malfunction.
 
Event or Problem Description
The customer reported the power cord had exposed wires.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
VS100 POWER SUPPLY SET/PLUGB/US
Common Device Name
REFRACTOMETER, OPHTHALMIC
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
mauricio cerecer
1069 state route 46 east
batesville, IN 47006
MDR Report Key24693878
Report Number1316463-2026-00016
Device Sequence Number21264046
Product Code HKO
UDI-Device Identifier00732094212235
UDI-Public(01)00732094212235
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number106369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown